# SDR CA080331008

- Difficulty date: March 25, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,279 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3600 · Pneumatic System
- Part: B-Nut
- Condition: Failed
- Location: Cracked
- Part time: 7,625 hours
- Component: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING AN ANNUAL INSP AND A SATCOM AVIONICS UPGRADE IN THE INITIAL CLIMB PHASE OF A TEST FLIGHT , CABIN PRESSURE WAS INCREASING AT A MAXIMUM RATE. ECS WAS PROMTPLY SHUTDOWN ,CABIN DUMPED, AC LEVELED OFF AND RETURNED TO AIRPORT FOR LANDING. THE SENSE LINE FROM THE CONTROLLER TO THE AUXILLARY VOLUME TANK WAS FOUND TO HAVE A CRACKED B-NUT. UPON A SLIGHT TUG , NUT SEPARATED COMPLETLY AND LINE COULD BE PULLED COMPLETLY FROM FITTING. A NEW LINE WAS INSTALLED , SUBSEQUENT GROUND RUNS AND TEST FLIGHT PROVED SATISFACTORY. SOME OF THE WIRING NECESSARY FOR THE PROJECTS LEADING UP TO THIS INCIDENT WAS CARRIED OUT IN THIS AREA (UPPER FIREWALL).  IT IS BELIEVED THAT THE LINE MAY HAVE BEEN DISTURBED IE TYWRAPS, PERHAPS AGGRAVATING A PREVIOUSLY CRACKED NUT OR INITIATING THE NUT FAILURE. (TC NR 20080331008)
